# SDR R61A 201811041114

- Difficulty date: November 4, 2018
- Submitted: November 4, 2018
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 29,328 hours, 22,739 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062726016
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, BOOM LIFT STRUCK RT HORIZONTAL STAB UPPER SURFACE AROUND LOGO LIGHT. MAJOR REPAIR PERFORMED PERMANENT REPAIR BY CUTOUT AND DOUBLER REPAIR ON RT HORIZONTAL STABILIZER UPPER SURFACE AROUND LOGO LIGHT IN ACCORDANCE WITH, REF ETD2018-170-113375. FROM RIB 8 TO RIB 9.
